MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR® PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR® PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Codes Failure to Charge (1085); Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio observed that the device can not recognize a shockable patient rhythm to deliver defibrillation energy and does not recognize a patient connection had been made.Physio removed the analog pcb assembly for further evaluation.The cause of the reported issue was determined to be due to capacitor, designator c157.C157, leg 3 to leg 2, is electrically shorted from process residue and caused the device to not be able to charge and shock.The customer received a replacement device.
 
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device related to the service wrench appearing on the readiness display.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that their device would not charge and shock.As a result, defibrillation energy would not be delivered, if it were necessary.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Gtin/device identifier (di) number ¿ (b)(4).

Brand Name
LIFEPAK CR® PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7455563
Report Number0003015876-2018-00650
Device Sequence Number806653
Product Code MKJ
UDI-Device Identifier00885074440323
UDI-Public00885074440323
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1